Subdividing Operation for Extension of Graphs

Hits: 984
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Regular Graph, Extension of Graphs, Eulerian Graphs Subdividing of Graph, Reducibility of Graphs
Authors:
Akram. B. Attar
Journal:
IJISM
Volume:
2
Number:
4
Pages:
356-359
Month:
July
Abstract:
In this paper, we introduced the concept of subdivided extension graphs. The subdividing extensible class of graphs are defined. Furthermore, the subdivided extensibility number are studied. The regular graphs, which have subdivided extensibility number 1, 2 or 3, are characterized.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=